# SDR SWAA961240

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D22900131
- Condition: Press Low
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND FWD ENTRY DOOR SLIDE PRESSURE BELOW MINIMUM LIMITS.  REPLACED SLIDE PER BOEING M/M.
